Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Feeling Better After One Week On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

one in a million.

Dr.Bob.what would you do?.my arms are so thin. i have girl arms, and my belly is way out. my elbows are boney as are my ankles. my face is getting worst, around the eyes, and temple. i know im trying to convince you that i have hiv of some rare...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...ongoing treatment. Stop chasing a disease you do not have and get the psychiatric help you need to restore both your physical and mental well-being.I wish you well.Dr. Bobthe endAug 31, 2009ok, thanks for the reply. i hope your right. i will not... Read more »

How quickly do meds take effect?

I'm curious about the time it takes for meds to take effect...mostly trying to figure out what... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Treatment for HIV Treatment Veterans From The Body's "Ask the Experts" Forums

...associated with AIDS, but could they be caused by long-term effects of HIV and HIV meds? For frequently asked questions on other HIV/AIDS topics, click here . Read more »
The Well Project

Diarrhea

...diarrhea will clear up. If HIV drugs are causing your diarrhea, it may clear up after you've been on those drugs for a couple of weeks. Talk to your doctor before you start a new drug to find out if diarrhea is a possible side effect. If so, ask... Read more »
Test Positive Aware Network

Rescriptor

...form, or the herb St. John's wort. Do not use Zocor (simvastatin), Vytorin, or Mevacor (lovastatin) cholesterol (lipid) lowering meds; suggested alternatives are Lipitor (atorvastatin) and Lescol (fluvastatin). Liver enzymes should be checked... Read more »
Test Positive Aware Network

Intelence

...showed a nearly 2 log drop in viral load (99% reduction in circulating virus) in a 7-day monotherapy study with people taking HIV meds for the first time, evidence of tremendous potency. Benefits in this group, however, have not been established.... Read more »
Connect With Others

Posted by Anonymous
Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...hands and knees and it itches like heck. I am about to go nuts it itches so bad. Anyone else have this problem taking the meds I am on? Has anyone found any relief in any way? I am about to tear my skin off. Any suggestions? Read more »

Diagnosed with HIV and AIDS at the same time!!!!

Posted by icantbelieve, 9 Replies
...Last April, viral load over 500.000 and cd4 count 191. Overwhelming. I've been sad, lonely, on meds, always tired, lost weight, appetite, no one knows, live away from my family, no partner, with an infection on my skin since Read more »

Feeling Blue

Posted by Alexandrite, 3 Replies
...I've been feeling depressed for a while and I am not sure if it's related to my meds or my divorce (or perhaps both). Anyone out there on HIV meds and feeling depressed? If so, what do you do to combat the depression? Read more »